# SDR CKSA97485

- Difficulty date: August 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722CK
- Make and model: Boeing 727223
- Aircraft serial: 19485
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Hole
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP CHECK INSPECTION, FOUND AFT LOWER BODY OUTER SKIN HAS SMALL HOLE AT STA 950.0C S-26 RT SIDE FWD OF NR 2 CARGO DOOR.  REPAIRED HOLES IAW B727 SRM 51-40-9 PAGE 31 FIGURE 3.  CORROSION TASK CARD NUMBER C-53-113-02.  NON-ROUTINE TASK CARD NUMBER 000395.
